Alert archive / Louisiana / Flash Flood Warnings in 2008

Flash Flood Warning 24, NWS Shreveport, LA

May 13, 2008Bossier Parish, Caddo Parish, Louisiana; Harrison County, Panola County, Texas

NWS Shreveport, LA issued this flash flood warning at May 13, 2008, 8:11 PM CDT for Bossier Parish, Caddo Parish, Louisiana; Harrison County, Panola County, Texas. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2008, 8:11 PM CDT (01:11 UTC)
Expired
May 13, 2008, 11:15 PM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bossier Parish, LA, Caddo Parish, LA, Harrison County, TX, Panola County, TX

The radar

The Shreveport radar (KSHV), 11 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 8:15 PM CDTFLASH FLOODShreveport, LAWATER ACROSS THE ROAD IN SOUTH SHREVEPORT INCLUDING KINGSTON ROAD AT BERT KOUNS AND LINWOOD NORTH OF BERT KOUNS AND STONEHAVEN AT WILLIAMSON WAY. WATER UP TP THE BOTTOM OF CAR DOORS.
May 13, 8:22 PM CDTFLASH FLOODShreveport, LAQUERBY GOLF GOURSE AREA BETWEEN EAST KINGS HWY AND YOUREE DRIVE. WATER IS UP OVER THE CURBS WITH 3 TO 4 INCHES OF WATER ACROSS THE ROAD.
May 13, 8:30 PM CDTFLASH FLOODShreveport, LAWATER OVER THE ROAD AT MACKEY LANE ON MANSFIELD AND SUMMERGROVE DRIVE AT WALKER ROAD IN SOUTHWEST SHREVEPORT.
May 13, 8:32 PM CDTHEAVY RAIN 6.26Shreveport, LASTILL RAINING.
May 13, 9:10 PM CDTFLASH FLOODBossier City, LAHOME/BUSINESS FLOODED ON MIKE STREET.
May 13, 9:30 PM CDTFLASH FLOODBossier City, LANUMEROUS ROADS FLOODED WITH CARS STALLED.
May 13, 9:45 PM CDTFLASH FLOODShreveport, LAWATER OVER A FOOT DEEP ON TYNNESIDE WAY IN SOUTH SHREVEPORT. CLOSE TO ENTERING GARAGES.
May 13, 9:52 PM CDTFLASH FLOODShreveport, LAAT ORCHID STREET AND SANDEFUR WATER IN THE STREET IS THREE AND A HALF FEET DEEP WITH CARS FLOODED UP TO THE WINDOWS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2008-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2574 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2008-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2574 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 140112
FFWSHV
LAC015-017-TXC203-365-140415-
/O.NEW.KSHV.FF.W.0024.080514T0111Z-080514T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
811 PM CDT TUE MAY 13 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HARRISON COUNTY IN NORTHEAST TEXAS...
  NORTHEASTERN PANOLA COUNTY IN NORTHEAST TEXAS...
  SOUTH CENTRAL BOSSIER PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...RED CHUTE...BOSSIER CITY...
  CENTRAL CADDO PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF SHREVEPORT...

* UNTIL 1115 PM CDT

* AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS NEAR WASKOM...OR ABOUT 17 MILES   
  SOUTHEAST OF MARSHALL...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GREENWOOD

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

LAT...LON 3255 9422 3262 9361 3239 9351 3230 9422
TIME...MOT...LOC 0111Z 265DEG 37KT 3243 9400

$$
2 follow-up statements
000 
WGUS74 KSHV 140142
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
841 PM CDT TUE MAY 13 2008

LAC015-017-TXC203-365-140415-
/O.CON.KSHV.FF.W.0024.000000T0000Z-080514T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CADDO LA-BOSSIER LA-HARRISON TX-PANOLA TX-
835 PM CDT TUE MAY 13 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN PANOLA AND SOUTHEASTERN HARRISON COUNTIES...AND CENTRAL
BOSSIER AND SOUTHERN CADDO PARISHES...

AT 822 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS 
PRODUCING FLASH FLOODING IN SHREVEPORT.  THIS STORM WAS LOCATED NEAR 
SHREVEPORT...MOVING EAST AT 25 MPH.

FLASH FLOODING WAS REPORTED IN THE QUERBE GOLF GOURSE AREA BETWEEN 
EAST KINGS HWY AND YOUREE DRIVE. WATER IS UP OVER THE CURBS WITH 3 
TO 4 INCHES OF WATER ACROSS THE ROAD.  WATER WAS ALSO REPORTED 
ACROSS ROADS IN SOUTH SHREVEPORT...INCLUDING KINGSTON ROAD AT BERT 
KOUNS AND LINWOOD NORTH OF BERT KOUNS AND STONEHAVEN AT WILLIAMSON 
WAY. WATER WAS UP TO THE BOTTOM OF CAR DOORS.  AT 840 PM...SHREVPORT 
REGIONAL AIRPORT REPORTED 4.26 INCHES OF RAINFALL FROM THIS EVENT. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOSSIER
CITY AND RED CHUTE

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

LAT...LON 3255 9422 3262 9361 3239 9351 3230 9422
TIME...MOT...LOC 0135Z 265DEG 37KT 3245 9371

$$
000 
WGUS74 KSHV 140404
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1102 PM CDT TUE MAY 13 2008

LAC015-017-TXC203-365-140415-
/O.CON.KSHV.FF.W.0024.000000T0000Z-080514T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CADDO LA-BOSSIER LA-HARRISON TX-PANOLA TX-
1102 PM CDT TUE MAY 13 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN PANOLA AND SOUTHEASTERN HARRISON COUNTIES...AND CENTRAL
BOSSIER AND SOUTHERN CADDO PARISHES...

WHILE STORMS HAVE DECREASE IN INTENSITY AND OR MOVED EAST OF THE 
AREA...FLOODING WILL LIKELY CONTINUE IN LOW LYING AREAS THROUGH THE 
OVERNIGHT HOURS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING.  IF FLASH FLOODING IS OBSERVED ACT QUICKLY. 
MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS.  DO NOT STAY IN 
AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES.  NEVER DRIVE YOUR VEHICLE 
INTO AREAS WHERE THE WATER COVERS THE ROADWAY.  FLOOD WATERS ARE 
USUALLY DEEPER THAN THEY APPEAR.  JUST ONE FOOT OF FLOWING WATER IS 
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.  WHEN ENCOUNTERING 
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SHREVEPORT.

LAT...LON 3255 9422 3262 9361 3239 9351 3230 9422
TIME...MOT...LOC 0402Z 265DEG 37KT 3257 9192

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:30 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, May 13, 3:30 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
330 PM CDT TUE MAY 13 2008

.DISCUSSION...

CLOUD COVER HAS PROTECTED US FROM SEVERE STORMS THIS AFTERNOON
THUS FAR...BUT A POTENTIAL SEVERE WEATHER THREAT WILL CONTINUE
INTO THE EVENING HOURS. THE MAIN THREAT THIS EVENING WILL CONTINUE
TO BE COIN SIZE HAIL...ALONG WITH THE POSSIBILITY OF ISOLATED
TORNADO ACTIVITY.

A WET FORECAST IS ON TAP FOR THE REMAINDER OF THE WORK WEEK...AS A
STRONG UPPER LEVEL LOW CURRENTLY IN THE ROCKIES WILL MOVE TOWARD
THE AREA OVER THE NEXT COUPLE OF DAYS. SEVERAL VORT MAXES WILL
PASS ACROSS THE AREA IN THE SOUTHWEST FLOW AHEAD OF THE LOW...AND
WITH DEEP MOISTURE IN PLACE CONVECTION SHOULD BE FAIRLY EASY. A
COLD FRONT WILL MOVE INTO THE AREA TOMORROW AFTERNOON/EVENING...AND
THIS FEATURE WILL BE THE FOCUS OF A HEAVY RAIN EVENT. HEAVY RAIN
WITH ISOLATED AMOUNTS BETWEEN FOUR AND FIVE INCHES MAY BE OBSERVED
ACROSS THE I30 CORRIDOR NORTHWARD. HOWEVER I WILL HOLD OFF ON A
WATCH ISSUANCE UNTIL WE GET MORE CERTAINTY FROM THE MODELS...BUT
TWO TO THREE INCHES SHOULD BE COMMON ACROSS THE AREA WITH THIS
EVENT.

I WENT SLIGHTLY ABOVE GUIDANCE ON MINS...BUT HUNG FAIRLY CLOSE ON MAXES.

ELEVEN

&&

.AVIATION...

MOSTLY VFR CIGS AND VSBYS OVER REGION THIS AFTERNOON...BUT SCATTERED
SHOWERS AND THUNDERSTORMS WILL BE INCREASING IN COVERAGE AND
INTENSITY. CIGS AND VSBYS IN VICINITY OF THE CONVECTION WILL BE MVFR
FOR THE MOST PART...BUT BRIEF PERIODS OF IFR NEAR THE CORE OF
STORMS. FLIGHT HAZARDS FROM THUNDERSTORMS...INCLUDING THE THREAT OF
LARGE HAIL...EXPECTED TO CONTINUE THROUGH 14/18Z. NON CONVECTIVE IFR
CIGS EXPECTED TO AGAIN BECOME WIDESPREAD AFTER 14/06Z WITH
OCCASIONAL VSBYS AOB 3 MILES. THE IFR CONDITIONS TO CONTINUE UNTIL
AT LEAST 14/16Z. SURFACE WINDS MAINLY SOUTH TO SOUTHEAST 10 TO 15
KTS...BUT GUSTS OVER 30 KNOTS POSSIBLE VICINITY CONVECTION. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  81  71  81 /  70  70  50  40
MLU  69  79  70  81 /  70  70  50  50
DEQ  70  75  66  74 /  70  70  50  40
TXK  70  77  70  75 /  70  70  50  40
ELD  71  78  70  78 /  70  70  50  40
TYR  71  82  71  79 /  70  70  40  40
GGG  71  82  71  79 /  70  70  40  40
LFK  73  85  73  82 /  70  70  40  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.

&&

11/14
Hazardous weather outlook, May 13, 12:00 PM CDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE MAY 13 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-141100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE MAY 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
A WARM FRONT CURRENTLY ACROSS DEEP EAST TEXAS AND CENTRAL
LOUISIANA WILL DRIFT NORTHWARD ACROSS THE FOUR STATE AREA THIS
AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS
AFTERNOON ALONG AND AHEAD OF THIS WARM FRONT. AS AFTERNOON HEATING
BUILDS...SOME STRONGER THUNDERSTORMS MAY APPROACH SEVERE LIMITS.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ALONG THE I-30
CORRIDOR OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS INCLUDING
SOUTHEAST OKLAHOMA AND A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER
DEEP EAST TEXAS AND MUCH OF NORTH LOUISIANA.  AS WE MOVE INTO
THE EVENING HOURS...UPPER LEVEL ENERGY AND AN APPROACHING COLD FRONT
WILL HELP SUSTAIN POSSIBLE SEVERE DEVELOPMENT OVERNIGHT.  THE PRIMARY
SEVERE WEATHER THREATS WILL BE HAIL AND STRONG DAMAGING WINDS
WITH ISOLATED TORNADOES A POSSIBILITY AS WELL. THE THUNDERSTORM
ACTIVITY COVERAGE AND INTENSITY WILL INCREASE OVERNIGHT AND INTO
TOMORROW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ONGOING THUNDERSTORM ACTIVITY WILL CONTINUE ACROSS THE FOUR STATE
AREA ALL DAY WEDNESDAY...OVERNIGHT AND POSSIBLY INTO EARLY THURSDAY
AS THE SYSTEM MOVES VERY SLOWLY EASTWARD ACROSS THE AREA...EVEN
PERHAPS STALLING AT TIMES. HEAVY RAINFALL MAY THEN BECOME POSSIBLE
DURING THIS PERIOD...RESULTING IN THE PONDING OF WATER ON AREA
ROADWAYS.

PLEASE STAY TUNED FOR LATER FORECASTS AND STATEMENTS CONCERNING THIS
POTENTIALLY HAZARDOUS WEATHER EVENT.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

11

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:07 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo53 min
May 13, 8:47 PM CDTSevere Thunderstorm WarningSHVDe Soto28 min
May 13, 9:09 PM CDTFlash Flood WarningSHVBossier3 hr
May 13, 9:21 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River39 min
May 13, 10:01 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Red River44 min
May 13, 10:07 PM CDTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River3 hr
May 13, 10:15 PM CDTSpecial Weather StatementSHVRed River60 min
May 13, 11:15 PM CDTFlash Flood WarningSHVBienville, Jackson, Lincoln3 hr
May 13, 11:47 PM CDTTornado WarningSHVCaldwell, Jackson, Winn43 min
May 14, 12:16 AM CDTSevere Thunderstorm WarningSHVCaldwell, Ouachita44 min
May 14, 12:20 AM CDTFlash Flood WarningSHVCaldwell, Ouachita3 hr
May 14, 2:45 AM CDTSpecial Weather StatementSHVClaiborne, Webster60 min
May 14, 3:15 AM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more31 hr
May 14, 4:51 AM CDTSpecial Weather StatementSHVBossier, Caddo54 min
May 14, 5:09 AM CDTFlash Flood WarningSHVBossier, Caddo10 hr
May 14, 7:07 AM CDTFlash Flood WarningSHVDe Soto, Red River3 hr
May 14, 1:42 PM CDTRiver Flood WarningSHVCaddo, De Soto9 days
May 13, 7:36 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk39 min
May 13, 11:37 PM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus38 min
May 14, 12:11 AM CDTFlash Flood WarningSHVFranklin, Titus3 hr
May 14, 12:40 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris65 min
May 14, 12:54 AM CDTFlash Flood WarningSHVBowie3 hr
May 14, 1:55 AM CDTFlash Flood WarningSHVBowie, Cass3 hr
May 14, 3:12 AM CDTSpecial Weather StatementSHVCherokee63 min
May 14, 7:40 AM CDTFlash Flood WarningSHVPanola5 hr
May 14, 9:41 AM CDTFlash Flood WarningSHVGregg, Rusk, Smith, Upshur, Wood2 hr
May 14, 9:57 AM CDTSpecial Weather StatementSHVRusk63 min
May 14, 10:18 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur4 days
May 14, 10:19 AM CDTRiver Flood WarningSHVCass, Marion24 hr

Nearby

Flash Flood Warnings in Louisiana, 2008Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.